# SDR AALA20031276

- Difficulty date: November 16, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL  INSEAT EMERGENCY LIGHTS AT SEAT 13 INOPERATIVE.  REPLACED ROW 13 OVERHEAD EMERGENCY LIGHT BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
